# SDR ALG2002F00002

- Difficulty date: October 23, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Engine: Allsn 250C47B
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 407012112101
- Part serial: GL371
- Condition: Corroded
- Location: Tail Rotor
- Part time: 2,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISASSEMBLY, CLEANING AND STRIPPING PAINT FOR OVERHAUL.  CORROSION ON ENTIRE SURFACE BEYOND LIMITS DUE TO POOR METAL QUALITY AND POOR PRIME AND PAINT.  BETTER QUALITY ALUMINUM AND PAINTING PROCEDURES RECOMMENDED.
